advertisement
Question
Posted by: Nella | 2008/10/28

Pulmonary Embolism (PE)

Husband suffered PE +- 2 weeks ago due to broken bone in foot having caused blood clots. On Warfarin although still adjusting dosage pending weekly blood tests. Bone in foot broken 8 weeks ago. Had necessary physio and was recuptering well. However, huge swelling occurred last night, together with some pain. MY QUESTION IS: IS THIS CAUSE FOR FURTHER CONCERN AS TO BLOOD CLOTS? SHOULD HE BE RECEIVING MORE PHYSIOTHERAPY? CONTACT HIS DOCTOR?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Nella
Please let his doctor have a look - one should really just exclude another clot, even though he is on Warfarin.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement